JMI cover

Journal of Mathematical Inequalities

Volume: 16

Year: 2022


Issue: 4 (December, 2022)
Article number / DOI Authors / Title Pages Abstract Article
16-83 Yogesh J. Bagul, Ramkrishna M. Dhaigude, Sumedh B. Thool: New inequalities for quotients of circular and hyperbolic functions 1243–1258 View View
16-84 Ebrahim Analouei Adegani, Davood Alimohammadi, Teodor Bulboacă, Nak Eun Cho: Majorization problems for a class of analytic functions defined by subordination 1259–1274 View View
16-85 Tserendorj Batbold: On some Hilbert-Pachpatte inequalities with alternating signs 1275–1283 View View
16-86 Nazim Mahhmudov, Mustafa Kara: Approximation properties of the Riemann-Liouville fractional integral type Szász-Mirakyan-Kantorovich operators 1285–1308 View View
16-87 Yi Xing, Chaoqun Jiang, Jianmiao Ruan: Hermite-Hadamard type inequalities for Riemann-Liouville fractional integrals via strongly h-convex functions 1309–1332 View View
16-88 Emrah Yıldırım: Some generalizations on q-Steffensen inequality 1333–1345 View View
16-89 Miaomiao Wang, Min Wang, Rui Wang, Xuejun Wang: Complete convergence and complete moment convergence for arrays of rowwise negatively dependent random variables under sub-linear expectations 1347–1370 View View
16-90 Anshui Li: Some inequalities for covariance with applications in statistics 1371–1378 View View
16-91 Jia Jin Wen, Tian Yong Han, Jun Yuan: Cater type inequalities involving Cater products and their applications in space science 1379–1398 View View
16-92 Mahmood Haji Shaabani, Narjes Vafaei: Numerical ranges of sum of two weighted composition operators on the Hardy space H2 1399–1412 View View
16-93 Muhammad Amer Latif, Yu-Ming Chu: New weighted Hermite-Hadamard type inequalities for differentiable strongly convex and strongly quasi-convex mappings 1413–1428 View View
16-94 Zhi Li, Yarong Peng, Litan Yan: Harnack inequalities for functional SDEs driven by subordinate fractional Brownian motion 1429–1453 View View
16-95 Phakhinkon Napp Phunphayap, Tammatada Khemaratchatakumthorn, Nat Sothanaphan, Kritkhajohn Onphaeng, Watcharakiete Wongcharoenbhorn, Patcharee Sumritnorrapong, Prapanpong Pongsriiam: Combinatorial inequalities arising from the inclusion-exclusion principle 1455–1475 View View
16-96 Fengong Wu, Yong Hong, Bicheng Yang: A refined Hardy-Littlewood-Polya inequality and the equivalent forms 1477–1491 View View
16-97 Guoqing He, Peibiao Zhao: A weighted quantitative isoperimetric inequality for Korányi sphere in Heisenberg group ℍn 1493–1508 View View
16-98 Vagif S. Guliyev: Maximal commutator and commutator of maximal function on total Morrey spaces 1509–1524 View View
16-99 Louis Omenyi, McSylvester Omaba: Some domination inequalities for spectral zeta kernels on closed Riemannian manifolds 1525–1539 View View
16-100 Ji Gao Yan, Jin Yu Zhou: p-convergence for weighted sums of arrays of rowwise extended negatively dependent random variables 1541–1555 View View
16-101 Zhitao Guo, Linlin Liu, Xianfeng Zhao: On Stević-Sharma operators from the minimal Möbius invariant space into Zygmund-type spaces 1557–1570 View View
16-102 Hiroki Miyakawa, Shingo Takeuchi: Applications of a duality between generalized trigonometric and hyperbolic functions II 1571–1585 View View
16-103 Akram Nemri: q-Littlewood-Paley g-function 1587–1603 View View
16-104 Alberto Sánchez-Alzola, Soledad Moreno-Pulido, Enrique Naranjo-Guerra, Francisco Javier García-Pacheco: Supporting vectors for the ℓp-norm 1605–1620 View View
16-105 Xiangdong Liu, Lanhui Zhang, Jinxuan Zuo: The Lai law for weighted sums 1621–1632 View View
16-106 Hongbo Lu: Interpolation inequalities of numerical radius 1633–1644 View View
16-107 Shigeru Furuichi, Mehdi Eghbali Amlashi: More results on weighted means 1645–1659 View View
16-108 Dan Qu, Xiangling Zhu: Embedding theorem for Besov-Morrey type spaces and Volterra integral operators 1661–1674 View View
16-109 Stevo Stević: On a new product-type operator on the unit ball 1675–1692 View View